# SDR UALA2011031101181

- Difficulty date: March 11, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 51,173 hours, 14,289 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Corroded
- Location: Slide Test Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN LIGHT ON TEST PANEL P61 FOR R EMER ESCAPE OVER WING SLIDE.   TRIED NEW TEST RELAY K10487 AND HUNG NEW SQUIB, NO HELP.  SHAKING WIRES ON P79 PANEL CAUSES LIGHT TO FLICKER.  FOUND MOISTURE & CORROSION IN CONNECTOR D4083 0P & J ON P79 PANEL.  CLEANED CONNECTOR, D4083 AND BOTH TEST SW P61 PANEL. OPS CKS OK AND LIGHT STAYS OFF BOTH TESTS FUNCTION OK.
